advertisement
Question
Posted by: Liza | 2004/10/29

News

My psychiatrist reduced some of my medication (Lamictin) since she says that it could be the culprit - even in low doses if I'm susceptible. So we'll try that for a week and see how it goes. She also reminded me that she wanted to book me off for the week, but I insisted on coming to work. (Hey, I only have so many days sick leave in a 3 year cycle!) Seeing her next Thursday again. I actually tried to open my car with my access card this morning - very funny. The darn thing is supposed to open doors.

The exams that I missed have been moved. The year module I'm writing in January, so that I can still take second year Informatics modules next year. The economics module I'll be writing in May, but since I don't need it for any of my second year subjects, I'll be back on track with my studies. I'm tired today. Completely stopped the sleeping pill. Also only taking 1/2 Rivotril at night now with my regular Molipaxin and Lamictin. I sincerely hope that next week is much better. Feels strange that I could hit such a low within a week of feeling absolutely great.

Cheers for now. Hope I'm not boring y'all to death

Liza

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hmm, complain to Acess that despite all those ads, you found something that card does NOT open for you !
Sounds like you've done good work, here. Wise to see your doc and try a change in the meds, and a sensible re-shuffle with the exams. The bounces up and down tend to even out to a more agreeable and functional average. Keep up all that good work !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Chelle | 2004/10/29

It's good news that after your low, actions have been taken and you have actively taken steps to relieve some of your stress by moving the exams.It's these things that make all the difference. I do hope that the reduced meds will help you feel better.
I'm glad I am not alone in using that access card for things it was not intended for. Every try to pass it off as a driver's license? :)

Reply to Chelle
Posted by: Shaun | 2004/10/29

Hey Liza,

Not boring at all. I miss say for a while there you had me thinking you had one of these very modern cars that do not require a key... hehehe

Thanx for the feedback, & just remember, one day at a time.

Cheers,
Shaun

Reply to Shaun

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement